Alert archive / Hawaii / Small Craft Advisories in 2012

Small Craft Advisory 46, NWS Honolulu, HI

October 11, 2012

NWS Honolulu, HI issued this small craft advisory at Oct 11, 2012, 3:48 AM HST. It took effect at Oct 11, 2012, 12:22 PM HST. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Oct 11, 2012, 3:48 AM HST (13:48 UTC)
In effect from
Oct 11, 2012, 12:22 PM HST
Expired
Oct 15, 2012, 3:46 PM HST
In force
4 days
Issued by
NWS Honolulu, HI

The text

As transmitted, in the capitals the NWS used until 2016.

618 
WHHW70 PHFO 111348
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
348 AM HST THU OCT 11 2012

...SMALL CRAFT ADVISORY FOR STRONG TRADE WINDS STARTING THIS
EVENING IN WATERS AROUND THE BIG ISLAND AND MAUI...
...THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED.

.THE NORTHWEST SWELL HAS DECREASED...SO COMBINED SEAS HAVE DROPPED
BELOW THE 10 FT ADVISORY THRESHOLD. TRADE WINDS WILL STRENGTHEN
ENOUGH OVER THE WINDIER AREAS AROUND MAUI AND THE BIG ISLAND BY
TONIGHT TO REQUIRE A SMALL CRAFT ADVISORY.

PHZ121-120300-
/O.CAN.PHFO.SC.Y.0045.000000T0000Z-121011T1600Z/
/O.NEW.PHFO.SC.Y.0046.121012T0400Z-121015T0400Z/
ALENUIHAHA CHANNEL-
348 AM HST THU OCT 11 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
HST SUNDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM HST
SUNDAY. 

* WINDS AND SEAS...BEGINNING EARLY THIS EVENING...EAST WINDS TO 25
  KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES SEAS OF 10 FEET OR GREATER ARE
EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ110>117-122-111500-
/O.CAN.PHFO.SC.Y.0045.000000T0000Z-121011T1600Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
BIG ISLAND WINDWARD WATERS-
348 AM HST THU OCT 11 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

SEAS HAVE DROPPED BELOW THE ADVISORY THRESHOLD.

$$

PHZ119-120-123-124-120300-
/O.NEW.PHFO.SC.Y.0046.121012T0400Z-121015T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-BIG ISLAND LEEWARD WATERS-
BIG ISLAND SOUTHEAST WATERS-
348 AM HST THU OCT 11 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
HST SUNDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM HST
SUNDAY. 

* WINDS AND SEAS...BEGINNING EARLY THIS EVENING...NORTH WINDS TO
  25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
15 follow-up statements
151 
WHHW70 PHFO 111351
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
351 AM HST THU OCT 11 2012

...SMALL CRAFT ADVISORY FOR STRONG TRADE WINDS STARTING THIS
EVENING IN WATERS AROUND THE BIG ISLAND AND MAUI...

.TRADE WINDS WILL STRENGTHEN ENOUGH OVER THE WINDIER AREAS AROUND
MAUI AND THE BIG ISLAND BY TONIGHT TO REQUIRE A SMALL CRAFT ADVISORY.

PHZ119>121-123-124-120300-
/O.CON.PHFO.SC.Y.0046.121012T0400Z-121015T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
351 AM HST THU OCT 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 PM HST SUNDAY...

* WINDS AND SEAS...BEGINNING EARLY THIS EVENING...TRADE WINDS TO 
  25 KNOTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
735 
WHHW70 PHFO 112222
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
1222 PM HST THU OCT 11 2012

...SMALL CRAFT ADVISORY FOR STRONG TRADE WINDS ACROSS WATERS AROUND THE
BIG ISLAND AND MAUI...

.TRADE WINDS HAVE STRENGTHENED ENOUGH OVER THE WINDIER WATERS AND
CHANNELS AROUND MAUI AND THE BIG ISLAND TO REQUIRE ISSUANCE OF A
SMALL CRAFT ADVISORY.

PHZ119>121-123-124-121130-
/O.EXT.PHFO.SC.Y.0046.121011T2222Z-121015T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
1222 PM HST THU OCT 11 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST SUNDAY. 

* WINDS...TRADE WINDS TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
POWELL
852 
WHHW70 PHFO 120126
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
326 PM HST THU OCT 11 2012

...SMALL CRAFT ADVISORY FOR STRONG TRADE WINDS ACROSS WATERS
AROUND THE BIG ISLAND AND MAUI...

.STRONG TRADE WINDS OVER THE WINDIER WATERS AND CHANNELS AROUND
MAUI AND THE BIG ISLAND WILL CONTINUE INTO SUNDAY BEFORE
WEAKENING. 

PHZ119>121-123-124-121430-
/O.CON.PHFO.SC.Y.0046.000000T0000Z-121015T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
326 PM HST THU OCT 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY. 

* WINDS AND SEAS...EAST TO NORTHEAST WINDS TO 25 KNOTS. ROUGH SEAS
  TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
667 
WHHW70 PHFO 120734
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
934 PM HST THU OCT 11 2012

...STRONG TRADE WINDS ACROSS WATERS AND ROUGH SEAS ADJACENT TO
THE ISLANDS OF MAUI COUNTY AND THE BIG ISLAND...

.STRONG TRADE WINDS AND ELEVATED ROUGH SEAS THE TYPICALLY WINDY
WATERS AND CHANNELS ADJACENT TO THE ISLANDS OF MAUI COUNTY AND
THE BIG ISLAND.

PHZ119>121-123-124-122045-
/O.CON.PHFO.SC.Y.0046.000000T0000Z-121015T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
934 PM HST THU OCT 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY. 

* WINDS AND SEAS...EXPECT EAST TO NORTHEAST WINDS UP TO 25 KNOTS
  AND ROUGH SEAS OF 10 FEET OR GREATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

HOUSTON
070 
WHHW70 PHFO 121332
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
332 AM HST FRI OCT 12 2012

...STRONG TRADE WINDS ACROSS WATERS AND ROUGH SEAS ADJACENT TO
THE ISLANDS OF MAUI COUNTY AND THE BIG ISLAND...

.STRONG TRADE WINDS AND ROUGH SEAS WILL CONTINUE INTO SUNDAY OVER
THE TYPICALLY WINDY WATERS AND CHANNELS ADJACENT TO THE ISLANDS OF
MAUI COUNTY AND THE BIG ISLAND.

PHZ119>121-123-124-130245-
/O.CON.PHFO.SC.Y.0046.000000T0000Z-121015T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
332 AM HST FRI OCT 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY. 

* WINDS AND SEAS...EXPECT EAST TO NORTHEAST WINDS UP TO 25 KNOTS 
  AND ROUGH SEAS OF 10 FEET OR GREATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$

HOUSTON
180 
WHHW70 PHFO 130141
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
341 PM HST FRI OCT 12 2012

...STRONG TRADE WINDS ACROSS WATERS AND ROUGH SEAS ADJACENT TO
THE ISLANDS OF MAUI COUNTY AND THE BIG ISLAND...

.STRONG TRADE WINDS AND ROUGH SEAS WILL CONTINUE INTO SUNDAY OVER
THE TYPICALLY WINDY WATERS AND CHANNELS AROUND THE ISLANDS OF MAUI
COUNTY AND THE BIG ISLAND.

PHZ119>121-123-124-131445-
/O.CON.PHFO.SC.Y.0046.000000T0000Z-121015T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
341 PM HST FRI OCT 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY. 

* WINDS AND SEAS...EXPECT EAST TO NORTHEAST WINDS UP TO 25 KNOTS 
  AND ROUGH SEAS OF 10 FEET OR GREATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$
429 
WHHW70 PHFO 130735
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
935 PM HST FRI OCT 12 2012

...STRONG TRADE WINDS AND ROUGH SEAS ACROSS WATERS ADJACENT TO THE
ISLANDS OF MAUI COUNTY AND THE BIG ISLAND...

.STRONG TRADE WINDS AND ROUGH SEAS WILL CONTINUE THIS WEEKEND
OVER THE TYPICALLY WINDY WATERS AND CHANNELS IN THE VICINITY OF
THE ISLANDS OF MAUI COUNTY AND THE BIG ISLAND.

PHZ119>121-123-124-132045-
/O.CON.PHFO.SC.Y.0046.000000T0000Z-121015T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
935 PM HST FRI OCT 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY. 

* WINDS AND SEAS...EXPECT EAST TO NORTHEAST WINDS UP TO 25 KNOTS 
  AND ROUGH SEAS OF 10 FEET OR GREATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$

HOUSTON
393 
WHHW70 PHFO 131333
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
333 AM HST SAT OCT 13 2012

...STRONG TRADE WINDS AND ROUGH SEAS ACROSS WATERS ADJACENT TO
THE ISLANDS OF MAUI COUNTY AND THE BIG ISLAND...

.STRONG TRADE WINDS AND ROUGH SEAS WILL CONTINUE THIS WEEKEND
OVER THE TYPICALLY WINDY WATERS AND CHANNELS IN THE VICINITY OF
THE ISLANDS OF MAUI COUNTY AND THE BIG ISLAND.

PHZ119>121-123-124-140245-
/O.CON.PHFO.SC.Y.0046.000000T0000Z-121015T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
333 AM HST SAT OCT 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY. 

* WINDS AND SEAS...EXPECT EAST TO NORTHEAST WINDS UP TO 25 KNOTS 
  AND ROUGH SEAS OF 10 FEET OR GREATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$

HOUSTON
921 
WHHW70 PHFO 140122
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
322 PM HST SAT OCT 13 2012

...STRONG TRADE WINDS AND ROUGH SEAS ACROSS WATERS ADJACENT TO
THE ISLANDS OF MAUI COUNTY AND THE BIG ISLAND...

.STRONG TRADE WINDS AND ROUGH SEAS WILL CONTINUE THIS WEEKEND
OVER THE TYPICALLY WINDY WATERS AND CHANNELS IN THE VICINITY OF
THE ISLANDS OF MAUI COUNTY AND THE BIG ISLAND.

PHZ119>121-123-124-141415-
/O.EXT.PHFO.SC.Y.0046.000000T0000Z-121016T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
322 PM HST SAT OCT 13 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST MONDAY. 

* WINDS AND SEAS...EAST TO NORTHEAST WINDS UP TO 25 KNOTS AND
  ROUGH SEAS OF 10 FEET OR GREATER THROUGH MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$
191 
WHHW70 PHFO 140732
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
932 PM HST SAT OCT 13 2012

...STRONG TRADE WINDS AND ROUGH SEAS CONTINUE LOCALLY...

.STRONG TRADE WINDS WILL KEEP PRODUCING ROUGH SEAS OVER THE
TYPICALLY WINDY WATERS AND CHANNELS AROUND MAUI COUNTY AND THE
BIG ISLAND.

PHZ119>121-123-124-142045-
/O.CON.PHFO.SC.Y.0046.000000T0000Z-121016T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
932 PM HST SAT OCT 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY. 

* WINDS AND SEAS...THROUGH EARLY MONDAY EVENING...NORTH WINDS UP
  TO 25 KNOTS WITH HIGHER GUSTS AND ROUGH SEAS OF 7 TO 10 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$
453 
WHHW70 PHFO 141330
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
330 AM HST SUN OCT 14 2012

...STRONG TRADE WINDS AND ROUGH SEAS CONTINUE LOCALLY...

.STRONG TRADE WINDS WILL KEEP PRODUCING ROUGH SEAS OVER THE
TYPICALLY WINDY WATERS AND CHANNELS AROUND MAUI COUNTY AND THE
BIG ISLAND.

PHZ119>121-123-124-150230-
/O.CON.PHFO.SC.Y.0046.000000T0000Z-121016T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
330 AM HST SUN OCT 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY. 

* WINDS AND SEAS...THROUGH EARLY MONDAY EVENING...NORTH WINDS UP
  TO 25 KNOTS WITH HIGHER GUSTS AND ROUGH SEAS OF 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$
516 
WHHW70 PHFO 142006
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
1006 AM HST SUN OCT 14 2012

...STRONG TRADE WINDS AND ROUGH SEAS CONTINUE LOCALLY...

.STRONG TRADE WINDS WILL KEEP PRODUCING ROUGH SEAS OVER THE
TYPICALLY WINDY WATERS AND CHANNELS AROUND MAUI COUNTY AND THE
BIG ISLAND.

PHZ119>121-123-124-150915-
/O.CON.PHFO.SC.Y.0046.000000T0000Z-121016T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
1006 AM HST SUN OCT 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY. 

* WINDS AND SEAS...THROUGH EARLY MONDAY EVENING...EAST WINDS UP
  TO 25 KNOTS WITH HIGHER GUSTS AND ROUGH SEAS OF 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$
948 
WHHW70 PHFO 150133
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
333 PM HST SUN OCT 14 2012

...STRONG TRADE WINDS AND ROUGH SEAS CONTINUE...

.STRONG TRADE WINDS WILL PRODUCE ROUGH SEAS OVER THE TYPICALLY
WINDY LOCATIONS AROUND MAUI COUNTY AND THE BIG ISLAND.

PHZ119>121-123-124-151445-
/O.CON.PHFO.SC.Y.0046.000000T0000Z-121016T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
333 PM HST SUN OCT 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY. 

* WINDS AND SEAS...EXPECT EAST WINDS UP TO 25 KNOTS WITH HIGHER
  GUSTS AND SEAS OF 6 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$
995 
WHHW70 PHFO 151330
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
330 AM HST MON OCT 15 2012

...STRONG TRADE WINDS AND ROUGH SEAS CONTINUE...

.STRONG TRADE WINDS WILL PRODUCE ROUGH SEAS OVER THE TYPICALLY
WINDY LOCATIONS AROUND MAUI COUNTY AND THE BIG ISLAND.

PHZ119>121-123-124-160230-
/O.CON.PHFO.SC.Y.0046.000000T0000Z-121016T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
330 AM HST MON OCT 15 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING. 

* WINDS AND SEAS...EXPECT EAST WINDS UP TO 25 KNOTS WITH HIGHER 
  GUSTS AND SEAS OF 6 TO 10 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$
575 
WHHW70 PHFO 160146
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
346 PM HST MON OCT 15 2012

...SMALL CRAFT ADVISORY CANCELLED...

PHZ119>121-123-124-160300-
/O.CAN.PHFO.SC.Y.0046.000000T0000Z-121016T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
346 PM HST MON OCT 15 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS HAVE DECREASED BELOW 25 KT.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this small craft advisory went out at Oct 11, 3:45 AM HST, 3 minutes earlier.

Area forecast discussion, Oct 11, 3:45 AM HST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HONOLULU HI
345 AM HST THU OCT 11 2012

.SYNOPSIS...
TRADE WINDS WILL STEADILY INCREASE INTO THE WEEKEND AS HIGH
PRESSURE STRENGTHENS TO THE NORTH. SHOWERS WILL FOCUS OVER
WINDWARD TERRAIN THROUGH THE PERIOD. TRADE WINDS WILL WEAKEN NEXT
WEEK AS A COLD FRONT APPROACHES THE NORTHWEST HAWAIIAN ISLANDS.

&&

.DISCUSSION...

TRADE WINDS HAVE RETURNED ACROSS THE ISLANDS...BRINGING CLEAN AIR
ACROSS THE ALOHA STATE. THE TROUBLESOME VOG IS AGAIN RELEGATED TO THE
SOUTHEAST AND LEEWARD AREAS OF THE BIG ISLAND. MODERATE SHOWERS
RIDING THE RE-INVIGORATED TRADES PUSHED THROUGH WINDWARD OAHU
OVERNIGHT...AND WILL REACH KAUAI BY DAYBREAK...BRINGING SHOWERS
AND CLOUDS TO THE GARDEN ISLE MORNING COMMUTE.

THE HIGH PRESSURE RIDGE THAT HAD REMAINED OVER THE ISLANDS UNTIL
TUESDAY HAS LIFTED NORTH...BRINGING MODERATE TRADE WINDS OVER THE
ALOHA STATE. THE RIDGE HAS SETTLED ACROSS 26N...ABOUT 250 MILES
NORTH OF KAUAI...AND WILL REMAIN IN PLACE THROUGH THE WEEKEND AS
IT STRENGTHENS INTO SATURDAY. FRIDAY AND SATURDAY...WE EXPECT BREEZY
TRADE WINDS TO COINCIDE WITH THE BUILDING RIDGE...AND THEN WEAKEN
SLOWLY SUNDAY AND MONDAY. RAINFALL AND CLOUDS WILL AGAIN FAVOR THE
WINDWARD AREAS AS THE TRADES PUSH MOISTURE UP THE MOUNTAIN SLOPES.
LEEWARD AREAS OF THE SMALLER ISLANDS WILL SEE PASSING CLOUDS AND A
FEW SHOWERS CLOSER TO THE MOUNTAINS. BIG ISLAND LEEWARD AREAS WILL
CONTINUE A DIURNAL PATTERN WITH LATE MORNING AND AFTERNOON SEA
BREEZES ACCOMPANIED BY CLOUDY SKIES...AND NIGHTTIME LAND BREEZES
CLEARING THE CLOUDS AWAY.

THE NORTH PACIFIC HAS BEEN QUITE ACTIVE RECENTLY AND HAWAII HAS
SEEN THE EFFECTS FROM NORTH PAC STORMS IN THE FORM OF THE RECENT LARGE
NORTHWEST SWELL...LIGHT WINDS...AND THAT TROUBLESOME VOG. TYPHOON
ENERGY EMANATING OUT OF THE TROPICAL WESTERN PACIFIC AND TRAVELING
EASTWARD ACROSS THE NORTH PACIFIC IS A MAJOR FACTOR IN THE ACTIVE
NORTH PAC. THIS TREND WILL CONTINUE NEXT WEEK AS BOTH THE GFS AND
ECMWF PROGNOSTICATE A FRONT ENTERING THE SUBTROPICAL CENTRAL
PACIFIC AND TRAVERSING OVER SOME OF THE FAR NORTHWEST HAWAIIAN
ISLANDS. AT THIS TIME...IT IS STILL QUITE A WAYS OUT IN THE FUTURE
TO PUT FULL TRUST IN THE MODEL SOLUTIONS. HOWEVER...BOTH MODELS
HAVE BEEN CONSISTENT WITH THIS SCENARIO. SO...FOR NOW...THE
EXTENDED FORECAST FOR NEXT WEEK IS WEAKENING TRADES THROUGH
TUESDAY...WITH WINDS TURNING OUT OF THE SOUTHEAST ON WEDNESDAY AS
THE MODELED FRONT ENTERS THE CENTRAL PACIFIC.

&&

.AVIATION...
VFR CONDITIONS WILL PREVAIL WITH ISOL MVFR CONDITIONS DUE TO SHRA
AND LOW CEILINGS OVER WINDWARD SLOPES.

&&

.MARINE...
THE NORTHWEST SWELL THAT BROUGHT HEAVY SURF TO THE ISLANDS OVER
THE PAST FEW DAYS WILL MAKE A RAPID EXIT THIS MORNING. THE HIGH
SURF ADVISORY WILL END AT NOON TODAY AS THE TAIL END OF THE SWELL
MOVES THROUGH HAWAII WATERS. THE SMALL CRAFT ADVISORY /SCA/ ISSUED
FOR THE SWELL HAS BEEN CANCELLED. ANOTHER SCA BEGINS TONIGHT AS
WINDS INCREASE OVER THE WINDIER AREAS AROUND THE BIG ISLAND AND
MAUI.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
HIGH SURF ADVISORY UNTIL NOON HST TODAY FOR NIIHAU-KAUAI
WINDWARD-KAUAI LEEWARD-WAIANAE COAST-OAHU NORTH SHORE-OAHU
KOOLAU-MOLOKAI-MAUI WINDWARD WEST-WINDWARD HALEAKALA-KONA-BIG
ISLAND NORTH AND EAST.

WIND ADVISORY FROM 6 PM THIS EVENING TO 6 PM HST FRIDAY FOR
HALEAKALA SUMMIT.

SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 6 PM HST SUNDAY
FOR MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-BIG ISLAND
LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS.

&&

MORRISON

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 11, 3:24 AM HSTWind AdvisoryHFOHawaii, Kalawao3 days

Nearby

Small Craft Advisories in Hawaii, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.